International Journal of Science and Technology

International Journal of Science and Technology>> Volume 7, Number 9, September 2017

International Journal of Science and Technology


Weak Separation Axioms via O-Open Set and O-Closure Operator

Full Text Pdf Pdf
Author Luay. A. Al-Swidi, Mustafa H. Hadi
On Pages 212-214
Volume No. 1
Issue No. 6
Issue Date December 01, 2011
Publishing Date December 01, 2011
Keywords Weak separation axioms, weak w- opensets, weak regular spaces.


Abstract

In this paper we introduce a new type of weak separation axioms with some related theorems and show that they are equivalent with these in [1].

Seperator
    Journal of Science and Technology | Journal of Information and Communication Technology     
Copyrights
2010 IRPN Publishers